# SDR DXTA2024020910840

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 5,522 hours, 4,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006241
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTING EMERGENCY. EXIT LIGHTS (CABIN EMERGENCY EXIT LIGHTS REMAIN ON).  REMOVED AND REPLACED AFT CABIN EMERGENCY BATTERY (#2 BATTERY) PACK WITH "TESTED" UNIT. OPS CHECKS IN ARMED AND ON/OFF POSITIONS. MX IAW MM33-52-01.
